# SDR USAA2010072391479

- Difficulty date: July 22, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 66,538 hours, 29,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 483
- Condition: Defective
- Location: Cabin
- Part time: 61,748 hours, 27,631 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 612 - PHX - EEL - EMERGENCY LIGHT AT OVERWING EXIT INTERMITTENT.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT AND BATTERY IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
